MathSciNet Relay Station
MathSciNet bibliographic data
MR690050 (84h:22032) 22E46 (22E30)
Herb, Rebecca A. Discrete series characters and Fourier inversion on semisimple real Lie groups. Trans. Amer. Math. Soc. 277 (1983), no. 1, 241–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement